Alert archive / Mississippi / Wind Advisories in 2014

Wind Advisory 6, NWS Jackson, MS

April 13, 20147 counties in Mississippi; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Apr 13, 2014, 3:47 AM CDT for 7 counties in Mississippi; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Apr 13, 2014, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2014, 3:47 AM CDT (08:47 UTC)
In effect from
Apr 13, 2014, 7:00 AM CDT
Expired
Apr 13, 2014, 7:00 PM CDT
In force
12 hr
Issued by
NWS Jackson, MS

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-298 J/kg
Mixed-layer LCL
1875 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS74 KJAN 130847
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
347 AM CDT SUN APR 13 2014

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-131700-
/O.NEW.KJAN.WI.Y.0006.140413T1200Z-140414T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA...
MAYERSVILLE...ROLLING FORK...ANGUILLA
347 AM CDT SUN APR 13 2014

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 


* TIMING: 10 AM TO 7 PM TODAY

* WINDS: SUSTAINED SOUTHERLY WINDS OF 25 MPH WITH GUSTS OF 35 TO 40 MPH.

* IMPACTS: WIND GUSTS OF 30 TO 40 MPH OCCASIONALLY BRING DOWN LARGE
  LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE.
  EXERCISE CAUTION WHEN OUTDOORS DURING THESE CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING.

&&

$$

CME
2 follow-up statements
856 
WWUS74 KJAN 131433 AAA
NPWJAN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
933 AM CDT SUN APR 13 2014

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-132245-
/O.CON.KJAN.WI.Y.0006.000000T0000Z-140414T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA...
MAYERSVILLE...ROLLING FORK...ANGUILLA
933 AM CDT SUN APR 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING: 10 AM TO 7 PM TODAY

* WINDS: SUSTAINED SOUTHERLY WINDS OF 25 MPH WITH GUSTS OF 35 TO 
  40 MPH.

* IMPACTS: WIND GUSTS OF 30 TO 40 MPH OCCASIONALLY BRING DOWN 
  LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND 
  PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING.

&&

$$

BK
532 
WWUS74 KJAN 132053
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT SUN APR 13 2014

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-140000-
/O.CON.KJAN.WI.Y.0006.000000T0000Z-140414T0000Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...CLEVELAND...INDIANOLA...
RULEVILLE...GREENWOOD...GREENVILLE...BELZONI...ISOLA...
MAYERSVILLE...ROLLING FORK...ANGUILLA
353 PM CDT SUN APR 13 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING: UNTIL 7 PM TODAY

* WINDS: SUSTAINED SOUTHERLY WINDS OF 25 MPH WITH GUSTS OF 35 MPH.

* IMPACTS: WIND GUSTS OF 30 TO 35 MPH OCCASIONALLY BRING DOWN 
  LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND 
  PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION WHEN DRIVING.

&&

$$

BK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 12, 9:58 PM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Apr 12, 9:58 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
958 PM CDT SAT APR 12 2014

.UPDATE...

THE PRIMARY UPDATES THIS EVENING WERE TO ADJUST THE HAZARD PRODUCTS
FOR MONDAY...PRIMARILY TO ADD A MENTION OF TORNADOES WITH EMPHASIS ON
SOUTHEAST PORTIONS OF THE ARKLAMISS. THE LATEST GUIDANCE IS NOT REAL
CLEAR ON HOW THE FIRST CONVECTIVE SYSTEM WILL BEHAVE EARLY MONDAY
MORNING...BUT THIS WILL HAVE A LOT OF IMPLICATIONS ON WHERE BETTER
SEVERE POTENTIAL WILL TAKE PLACE MONDAY AFTERNOON/EVENING WHEN THE
PRIMARY TROUGH AXIS PUSHES ACROSS.

GIVEN UNCERTAINTY...HAVE OPTED TO ADD A MENTION OF TORNADOES AS
LINGERING BOUNDARY FROM THE FIRST MCS COULD LOCALLY ENHANCE TORNADO
POTENTIAL LATER IN THE DAY. GENERALLY FOLLOWED A BLEND OF THE NCEP
ARW/NMM AND 18Z GFS AS A PROXY FOR WHERE TORNADO POTENTIAL COULD BE A
LITTLE MORE ENHANCED. WHILE FORECASTED 0-1 SRH IS RELATIVELY WEAK...
ANY BACKING OF THE LOW LEVEL WIND WINDS NEAR A BOUNDARY WILL GREATLY
INCREASE VORTICITY POTENTIAL AND WITH EXPECTED NEAR 70F DEWPOINTS
AND MOST UNSTABLE CAPE IN EXCESS OF 2000 J/KG...THE RISK FOR SEVERE
WEATHER INCLUDING TORNADOES WOULD BE GREATER FOR MONDAY. /EC/

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT SAT APR 12 2014/

..EXPECT SOME SEVERE STORMS ALONG WITH HEAVY RAINFALL LATE SUNDAY
NIGHT INTO MONDAY EVENING...

SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
THE FORECAST WILL CONTINUE TO BE CENTERED ON THE PERIOD FROM
MIDNIGHT SUNDAY NIGHT INTO MONDAY EVENING FOR SOME SEVERE STORMS
ALONG WITH HEAVY RAINFALL AND FLOODING. THE LASTEST 12Z FORECAST
MODELS CONTINUE TO SHOW DECENT AGREEMENT ON THE OVERALL PATTERN OF
SYSTEM DEVELOPMENT. THE CONCERN IS STILL FOCUSED ON WHAT AREAS OF
THE REGION WILL HAVE THE WORST WEATHER. IT WILL DEPEND ON HOW THINGS
SET UP AFTER THE FIRST WAVE MOVES THROUGH THE REGION AS FAR AS ANY
LINGERING BOUNDARY IS CONCERN. THERE IS ENOUGH CERTAINTY THAT WE ARE
LOOKING AT TWO DIFFERENT TIME FRAMES FROM EACH OF THE TWO SHORT
WAVES.

LATEST SATELLITE IMAGERY SHOWS THE STORM SYSTEM PUSHING OVER THE
WESTERN CONUS AS NORTHERN STREAM ENERGY HAS MERGED WITH IT. THE SUBTROPICAL
JET WAS PUSHING PACIFIC MOISTURE TOWARD THE REGION IN THE SOUTHERN
STREAM. UNDER PARTLY CLOUDY SKIES READINGS ACROSS THE REGION WERE IN
THE UPPER 70S TO THE LOWER 80S UNDER BREEZY SOUTHERLY WINDS.

FOR TONIGHT THROUGH PART OF SUNDAY EVENING...EXPECT A GENERALLY
QUIET PATTERN AS A STORM SYSTEM APPROACHES THE REGION FROM THE WEST.
MODEL SOUNDINGS AND CROSS SECTIONS SHOWS ANOTHER ROUND OF LOW
STRATUS COMING INTO THE REGION TOWARD DAWN...WHICH WILL LIFT BY MID
TO LATE MORNING. THERE MAY BE A LITTLE BIT OF PATCHY FOG IN THE
SOUTH BY EARLY SUNDAY. SO PUT IN SOME PATCHY FOG IN THE GRIDS.
OTHERWISE THE REGION WILL BE UNDER THE WARM SECTOR CAP WITH BREEZY
SOUTHERLY WINDS ON SUNDAY WITH GUSTS AROUND 25 MPH. THE WINDS SHOULD
STAY UNDER WIND ADVISORY CRITERIA ON SUNDAY. THE GFS AND EURO MODELS
TRIES TO BREAK OUT SOME SHOWERS IN THE WEST DURING THE DAY...BUT THE
NAM KEEPS IT DRY. BUT DONT THINK THAT WILL HAPPEN WITH THE CAP IN
PLACE...WHICH IS VERIFIED BY THE NATIONAL WRF MODELS.

THE MODELS CONTINUE TO INDICATE A TWO SHORT WAVE STORM SYSTEM WITH
THE FIRST SMALLER SHORT WAVE AFFECTING THE REGION LATE SUNDAY NIGHT
INTO MONDAY MORNING. THERE WILL BE ENOUGH ASCENT TO REMOVE THE CAP
LATE SUNDAY NIGHT. MODELS SHOWS THAT WE WILL GET SOME DECENT INFLOW
OVER A GOOD THETA E AXIS OF AROUND 330K. THE MUCAPE VALUES WILL RUN
AROUND 1000-1900 ACROSS THE WEST AS WELL AS 200-800 ACROSS THE EAST
AS SHOWALTERS WILL RUN AROUND -1 TO -4 IN THE WEST HALF. ALL MODELS
INCLUDING THE EURO INCREASE INSTABILITY BY 12Z MONDAY. 0-1 KM BULK
SHEAR WILL BE AROUND 40 KNOTS IN THE WEST AND WILL BE WEAKER IN THE
EAST HALF. THIS WILL BE DUE TO THE STRONG LOW LEVEL FLOW IN RESPONSE
TO THE APPROACHING FIRST SHORT WAVE. WITH THIS IN MIND LOOKING AT A
LARGE MCS WITH SOME BOWING LINE SEGMENTS TO AFFECT MAINLY THE WEST
HALF FROM LATE SUNDAY NIGHT UNTIL MONDAY MORNING. NATIONAL NMM WRF
MODELS SHOWS CONVECTION DEVELOPING BY 06Z WITH AN MCS ACROSS THE MS
RIVER AND SPREADING ACROSS MAINLY THE NORTH HALF DURING SUNDAY
NIGHT. THE ARW WRF SHOWS A LINE BOWING ACROSS THE REGION BETWEEN
06Z-12Z SUNDAY.  THE PRIMARY RISK WILL BE LARGE HAIL...DAMAGING
WINDS AND SOME TORNADOES. BELIEVE THAT THE MCS WILL BE PROGRESSIVE
ENOUGH FOR ONLY LOCALLY HEAVY RAIN ISSUES WITH THE FIRST SHORTWAVE
THROUGH EARLY MONDAY MORNING. WILL CONTINUE TO INDICATE A LIMITED
TORNADO RISK FOR ALL OF THE CWA. BASED ON SIMILAR 12Z MODELS...WILL
CONTINUE TO SHOW AN ELEVATED SVR WX RISK FOR DAMAGING WINDS ALONG
AND WEST OF A GREENWOOD TO BRANDON TO LAUREL LINE. MAIN TIMING FOR
THIS WILL BE FROM MIDNIGHT TO ROUGHLY AROUND 8 AM MON MORNING. AS
WE GO INTO LATE MONDAY MORNING INTO MONDAY EVENING...WE WILL LOSE OUR
0-1 KM FORCING FOR ANY TORNADO POTENTIAL. WE WILL GET STRONG ASCENT
AS THE PRIMARY UPPER TROUGH APPROACHES THE REGION. MODELS SHOWS THAT
AS THE SECOND WAVE APPROACHES WE WILL GET SOME LIGHT CORFIDI VECTORS
IN THE MORNING...WHICH MAY BRING SOME BACKBUILDING OF HEAVY
CONVECTION. WITH PWATS AROUND 1.8 INCHES ALSO LOOKING AT SOME HEAVY
RAIN POTENTIAL MONDAY AFTERNOON INTO MONDAY EVENING. WE WILL HAVE
ENOUGH DEEP LAYER SHEAR AND GOOD SHALLOW CAPE OF AROUND 3000 J/KG
ALONG...INCREASING LAPSE RATES AND GOOD MOISTURE TRANSPORT. SO THERE
IS THE CONCERN FOR THE HEAVY RAIN WHICH WILL AGGRAVATE SATURATED
SOILS FOR SOME FLASH FLOODING AND AFFECT CURRENT RIVER FLOODING
ISSUES. OUR HYDROLOGIST WILL ISSUE A HYDROLOGIC OUTLOOK TO ADDRESS
THE RIVER ISSUES. THE LATEST 12Z GFS SHOWS AROUND 2 TO AROUND 3.5
INCHES ACROSS THE MID TO UPPER PEARL RIVER BASIN. THE 12Z EURO SHOWS
WIDESPREAD 2-3 INCHES ACROSS CENTRAL MISS. SO WITH THIS IN MIND HAVE
INCREASED RAINFALL AMOUNTS TO 2-4 INCHES WITH LOCALLY 4 PLUS INCHES
POSSIBLE THROUGH MONDAY EVENING. THE LOCATION OF THE WORST WEATHER
AREAS WILL BE TOUGH TO PIN DOWN AT THIS TIME. AS NOTED ABOVE IT WILL
DEPEND ON HOW THINGS SET UP AFTER THE FIRST SHORT WAVES PASSES
THROUGH. THIS HAS TO DO WITH THE LINGERING BOUNDARY SETUP FOR
CONVECTIVE DEVELOPMENT. AS FAR AS SEVERE POTENTIAL IS CONCERN MODEL
SOUNDINGS SHOWS THAT HODOGRAPH AND WIND PROFILES FAVOR BOWING LINE
SEGMENTS AND SUPERCELLS. SURFACE LIFTED INDEXES WILL BE AROUND -5 TO
-8. THE PRIMARY RISK WILL BE DAMAGING WINDS AND LARGE HAIL. WILL
CONTINUE TO INDICATE THE FLOODING AND SEVERE THREAT IN THE
HWO/GRAPHICS WITH THE TIMING FROM MAINLY NOON TO 9 PM. THE COLD FRONT
WILL BE EXITING THE REGION ON MONDAY EVENING BRINGING THE CONVECTIVE
EVENT TO AN END AS THE STORMS PUSH EAST OF THE REGION. EXPECT ENOUGH
SOME POST FRONTAL SHOWERS AND EMBEDDED THUNDERSTORMS DURING THE NIGHT
AS SOUTHWEST FLOW ALOFT CONTINUES TO BRING IN MOISTURE AND SOME
ELEVATED INSTABILITY. THE EMBEDDED CONVECTION WILL EXIT THE REGION BY
EARLY TUESDAY. EXPECT SOME COOL READINGS BEHIND THE FRONT FOR TUESDAY
MORNING WITH LOWS DIPPING INTO THE UPPER 30S IN THE NORTHWEST DELTA
REGION FROM GUSTY NORTHWEST WINDS BEHIND THE STRONG COLD FRONT.

LONG TERM...TUESDAY THROUGH NEXT WEEK...ON TUESDAY THE UPPER TROUGH
AXIS WILL PUSH OVER THE REGION BRINGING SOME POST FRONTAL LIGHT RAIN
FOR TUESDAY MORNING. CLOUDS WILL TAKE SOME TIME TO CLEAR THE REGION
TUESDAY BUT SHOULD EFFECTIVELY DUE SO IN ALL AREAS BY LATE IN THE
AFTERNOON OR EARLY IN THE EVENING. DESPITE THE PROSPECT OF LATE DAY
SUNSHINE IN MANY SPOTS HIGH TEMPERATURES MAY STRUGGLE TO GET TO 60
DEGREES FOR HIGHS...WHICH WILL BE SOME 15 TO 20 DEGREES BELOW
AVERAGE. CLEAR SKIES AND GENERALLY LIGHT WINDS ANTICIPATED FOR
TUESDAY NIGHT WITH DEWPOINTS IN THE 30S GIVES A LOT OF POTENTIAL FOR
TEMPERATURES TO DROP A GOOD DEAL. LATEST 12Z ARRAY OF GUIDANCE TEMP
STATISTICS FROM VARIOUS MODELS HAVE LOWERED EXPECTATIONS THIS GO
ROUND AND THIS TREND WILL HAVE TO BE WATCHED. AT THIS POINT TAKING
THE UNSEASONABLY NATURE OF THE AIR MASS INTO ACCOUNT IT IS NOT
IMPOSSIBLE TO THINK WE COULD BE LOOKING A WIDESPREAD FROST OR LIGHT
FREEZE SITUATION COME LATE TUESDAY NIGHT INTO DAYBREAK WEDNESDAY.
CONSIDERING ACTIVE WEATHER IN THE SHORT TERM WE WILL STILL HOLD OFF
ON MENTIONING THIS SLIGHT RISK IN THE HWO OR GRAPHICS QUITE YET.

THEREAFTER CONDITIONS SHOULD WARM RATHER QUICKLY TOWARD SEASONABLE
LEVELS (WHICH EQUATES TO HIGHS IN THE 70S AND LOWS IN THE 50S).
OPERATIONAL MODELS AND ENSEMBLES EXHIBIT ABOVE AVERAGE UNCERTAINTY
REGARDING A POSSIBLE SYSTEM COMING THROUGH AROUND NEXT THURSDAY
NIGHT OR FRIDAY AND THIS WAS HANDLED WITH ADMITTEDLY IFFY 20 POPS.
HOPEFULLY FOR TOMORROW MODELS WILL HAVE A BETTER TIME MAKING SENSE
OF THE CHAOS THAT CAN BE SOMETIMES MANIFEST FROM LARGE SCALE PATTERN
FLUCTUATIONS IN THE SPRING TIME. 17/BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  80  66  76 /   3   6  91  82
MERIDIAN      52  81  63  77 /   4   6  65  83
VICKSBURG     61  80  68  73 /   2   6  96  83
HATTIESBURG   57  82  65  79 /   2   6  67  83
NATCHEZ       63  80  68  73 /   3   9  93  84
GREENVILLE    62  79  65  71 /   3  13  95  81
GREENWOOD     61  81  67  74 /   3   6  96  80

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 12, 8:45 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
845 PM CDT SAT APR 12 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
131945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
845 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

FROM LATE SUNDAY NIGHT INTO MONDAY MORNING...WE ARE CONFIDENT IN
SEVERE THUNDERSTORMS WITH WIND GUSTS 60 MPH OR GREATER GENERALLY
ALONG AND WEST OF A GREENWOOD...TO BRANDON...TO LAUREL LINE.
SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH ARE POSSIBLE FOR
PORTIONS OF MISSISSIPPI EAST OF A GREENWOOD...TO BRANDON...TO LAUREL
LINE. THE RISK FOR TORNADOES WILL INCREASE LATE SUNDAY NIGHT INTO
EARLY MONDAY MORNING.

SEVERE THUNDERSTORMS WITH WIND GUSTS OF 60 MPH OR GREATER AND LARGE
HAIL UP TO THE SIZE OF GOLF BALLS ARE POSSIBLE FOR THE ENTIRE
OUTLOOK AREA MONDAY AFTERNOON THROUGH MONDAY EVENING. TORNADOES WILL
BE POSSIBLE AS WELL...ESPECIALLY ALONG AND SOUTHEAST OF A LINE FROM
NATCHEZ...TO JACKSON...TO DEKALB.

HEAVY RAIN IS EXPECTED AND AREAS OF FLOODING ARE POSSIBLE WITH 2 TO
4 INCHES OF RAINFALL EXPECTED FROM LATE SUNDAY NIGHT THROUGH MONDAY
NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY
NIGHT THROUGH MONDAY NIGHT.

15/EC/

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 11:15 AM CDTRiver Flood WarningJANNeshoba6 days
Apr 13, 11:15 AM CDTRiver Flood WarningJANLeake5 days
Apr 13, 12:04 PM CDTRiver Flood WarningJANClarke5 days
Apr 13, 2:32 PM CDTFlash Flood WatchJANAdams, Attala, Carroll, Choctaw, Claiborne, Clarke and 36 more31 hr

Nearby

Wind Advisories in Mississippi, 2014Wind Advisories in Louisiana, 2014Wind Advisories in Arkansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.